# SDR DHL2006752518

- Difficulty date: January 10, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 111053; ACCOMPLISH IDENTIFICATION OF EXISTING EXTERNAL FUSELAGE SKIN REPAIR AT BS 305 & BETWEEN STR 8L - 11L (L1 DOOR UPPER HINGE CUTOUT).  ACCOMPLISHED IDENTIFCATION OF EXISTING EXTERNAL FUSELAGE SKIN REPAIR AT BS 305 BETWEEN STR 8L - 11L (L1 DOOR UPPER HINGE CUTOUT).  INSTALLATION PERFORMED IAW B727 SB-53-198 REV 2.  VERIFIED MAT USED IS CRES AISI 15-5 PH 0.063.  THIS IS A CATEGORY B.  INSP THRESHOLD 40,000 CYCLES, INTERVAL 3,000 CYCLES.
